# SDR FDEA201101180222

- Difficulty date: January 18, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 43,735 hours, 32,082 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7909601
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT THE ALTITUDE WARNING HORN SOUNDED.  THE CABIN ALTITUDE WAS APPROACHING 11,000 FT & RISING.  RAN THE QRH & CHECKED THE PANEL WHICH OFFERED NO RELIEF, THEN IAW THE QRH. WE DESCENDED TO 10,000'.   SELECTED THE STANDBY MODE.  STILL NO RELIEF.  REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER AND CABIN PRESSURE CONTROL PANEL IAW AMM 21-31-010-4 AND 21-31-000-1-0 OP'S CHECK GOOD IAW MM 21-31-000-2.
